Table of Contents
International Journal of Combinatorics
Volume 2013, Article ID 501701, 6 pages
http://dx.doi.org/10.1155/2013/501701
Research Article

The Linear 2- and 4-Arboricity of Complete Bipartite Graph

1College of Mathematical Science, Tianjin Normal University, Tianjin 300387, China
2School of Mathematics, Shandong University, Jinan 250100, China

Received 7 August 2013; Accepted 30 October 2013

Academic Editor: Jun-Ming Xu

Copyright © 2013 Liancui Zuo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. B. West, Introduction to Graph Theory, Prentice Hall, Upper Saddle River, NJ, USA, 2nd edition, 2001.
  2. M. Habib and B. Peroche, “La k-arboricité linéaire des arbres,” Annales Polonici Mathematici, vol. 17, pp. 307–317, 1983. View at Google Scholar
  3. F. Harary, “Covering and packing in graphs. I,” Annals of the New York Academy of Sciences, vol. 175, pp. 198–205, 1970. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. Habib and B. Péroche, “Some problems about linear arboricity,” Discrete Mathematics, vol. 41, no. 2, pp. 219–220, 1982. View at Publisher · View at Google Scholar · View at MathSciNet
  5. J. Akiyama, Three developing topics in graph theory [doctoral dissertation], University of Toyo, 1980.
  6. G. J. Chang, “Algorithmic aspects of linear k-arboricity,” Taiwanese Journal of Mathematics, vol. 3, no. 1, pp. 73–81, 1999. View at Google Scholar · View at MathSciNet
  7. G. J. Chang, B.-L. Chen, H.-L. Fu, and K.-C. Huang, “Linear k-arboricities on trees,” Discrete Applied Mathematics, vol. 103, no. 1–3, pp. 281–287, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  8. R. E. L. Aldred and N. C. Wormald, “More on the linear k-arboricity of regular graphs,” The Australasian Journal of Combinatorics, vol. 18, pp. 97–104, 1998. View at Google Scholar · View at MathSciNet
  9. N. Alon, V. J. Teague, and N. C. Wormald, “Linear arboricity and linear k-arboricity of regular graphs,” Graphs and Combinatorics, vol. 17, no. 1, pp. 11–16, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. K.-W. Lih, L.-D. Tong, and W.-F. Wang, “The linear 2-arboricity of planar graphs,” Graphs and Combinatorics, vol. 19, no. 2, pp. 241–248, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J.-C. Bermond, J.-L. Fouquet, M. Habib, and B. Péroche, “On linear k-arboricity,” Discrete Mathematics, vol. 52, no. 2-3, pp. 123–132, 1984. View at Publisher · View at Google Scholar · View at MathSciNet
  12. B.-L. Chen, H.-L. Fu, and K. C. Huang, “Decomposing graphs into forests of paths with size less than three,” The Australasian Journal of Combinatorics, vol. 3, pp. 55–73, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. B.-L. Chen and K.-C. Huang, “On the linear k-arboricity of Kn and Kn,n,” Discrete Mathematics, vol. 254, no. 1–3, pp. 51–61, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  14. C.-H. Yen and H.-L. Fu, “Linear 2-arboricity of the complete graph,” Taiwanese Journal of Mathematics, vol. 14, no. 1, pp. 273–286, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. H.-L. Fu, K.-C. Huang, and C.-H. Yen, “The linear 3-arboricity of Kn,n and Kn,” Discrete Mathematics, vol. 308, no. 17, pp. 3816–3823, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. R. Berke and T. Szabó, “Relaxed two-coloring of cubic graphs,” Journal of Combinatorial Theory B, vol. 97, no. 4, pp. 652–668, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. J.-L. Fouquet, H. Thuillier, J.-M. Vanherpe, and A. P. Wojda, “On isomorphic linear partitions in cubic graphs,” Discrete Mathematics, vol. 309, no. 22, pp. 6425–6433, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. B. Jackson and N. C. Wormald, “On the linear k-arboricity of cubic graphs,” Discrete Mathematics, vol. 162, no. 1–3, pp. 293–297, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  19. C. Thomassen, “Two-coloring the edges of a cubic graph such that each monochromatic component is a path of length at most 5,” Journal of Combinatorial Theory B, vol. 75, no. 1, pp. 100–109, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. A. Vesel and J. Žerovnik, “On the linear k-arboricity of cubic graphs,” International Journal of Computer Mathematics, vol. 75, no. 4, pp. 431–444, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  21. H.-L. Fu and K. C. Huang, “The linear k-arboricity of complete bipartite graphs,” Ars Combinatoria, vol. 38, pp. 309–318, 1994. View at Google Scholar · View at MathSciNet
  22. C.-H. Yen and H.-L. Fu, “Linear 3-arboricity of the balanced complete multipartite graph,” Journal of Combinatorial Mathematics and Combinatorial Computing, vol. 60, pp. 33–46, 2007. View at Google Scholar · View at MathSciNet
  23. B. Xue and L. Zuo, “On the linear (n-1) -arboricity of Kn(m),” Discrete Applied Mathematics, vol. 158, no. 14, pp. 1546–1550, 2010. View at Publisher · View at Google Scholar · View at MathSciNet